TeenHelp
Support Forums Today's Posts


Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr Hotlines


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

Signing up is free, anonymous and will only take a few moments, so click here to register now!



General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
blair606 Offline
Member
Welcome me, I'm new!
*
 
blair606's Avatar
 

Posts: 9
Join Date: February 22nd 2009

I took somebody else's prescription medication...now I feel sick. - May 3rd 2009, 11:12 PM

Yesterday I took Adderall from my stepdad's prescription and ever since then I've felt sick. I've had just about every side effect possible such as dizziness, dry mouth, mood swings, insomnia, etc. I know that stealing medication is wrong, but it was an impulse. I've been battling a combination of anorexia and bulimia for years and I made a bad decision by taking the pill--I realize that. But the side effects haven't entirely gone away yet and I'm worried. The mood swings have subsided, but I'm still feeling dizzy at times and I go through periods where I seem to be short of breath. Not only that, but when I last used the restroom I found blood on my toilet paper, so much that I assumed I was starting my period early, but I realized it is coming from my rectal area. Is rectal bleeding tied to Adderall in any way? Should I see a doctor or will this likely pass?

Please try not to pass judgment, I know what I did was dangerous and I regret it.
   
  (#2 (permalink)) Old
Algernon Offline
CPT-1 Phlebotomist
Outside, huh?
**********
 
Algernon's Avatar
 
Name: Holly
Age: 23
Gender: Female
Location: Roseville, California

Posts: 4,128
Join Date: January 21st 2009

Re: I took somebody else's prescription medication...now I feel sick. - May 3rd 2009, 11:26 PM

You need to call the hospital now. The symptoms you are showing are not good.


Geek? Nerd? More like intellectual badass.

"You ran through Africa, and Asia, and Indonesia.. And now I've found you, and I love you. I want to know your name."
  Send a message via Yahoo to Algernon  
  (#3 (permalink)) Old
Naomi. Offline
Member
I've been here a while
********
 
Naomi.'s Avatar
 
Name: Naomi
Age: 20
Gender: Female
Location: Almost There and Nowhere Near.

Posts: 1,411
Join Date: March 8th 2009

Re: I took somebody else's prescription medication...now I feel sick. - May 3rd 2009, 11:36 PM

i would advise you to go see a medical professional asap, that doesnt sound so good



Dream ♥

   
  (#4 (permalink)) Old
silversun Offline
Hello, gorgeous :o)
Junior TeenHelper
****
 
silversun's Avatar
 
Name: Kayla
Age: 17
Gender: Female
Location: New Hampshire

Posts: 317
Join Date: March 2nd 2009

Re: I took somebody else's prescription medication...now I feel sick. - May 3rd 2009, 11:48 PM

you need to go see a doctor. your symptoms aren't showing good!!!


Love you-- Kayla c:

Feel free to PM me if you need anything or have any questions :-)

   
  (#5 (permalink)) Old
Through-Glass Offline
<3
I've been here a while
********
 
Through-Glass's Avatar
 
Name: Jessi
Age: 21
Gender: Female
Location: Eastern Tennessee

Posts: 1,328
Join Date: January 7th 2009

Re: I took somebody else's prescription medication...now I feel sick. - May 4th 2009, 12:44 AM

Hi there,

I agree that it is extremely important that you seek medical attention as soon as possible. Perhaps call Poison Control, and see what they have to say as well. You may need to avoid taking certain over-the-counter medications or follow other directions until you can get to the hospital.

I know it will be difficult to tell your parents what you have done, but the consequences of not getting help will be far worse.

Take care.




"For the first time
in a long time,
I can say that I wanna try.
I feel helpless for the most part,
but I'm learning to open my eyes.
And the sad truth of the matter is,
I'll never get over it,
but I'm gonna try
to get better and overcome each moment
in my own way"

Motion City Soundtrack, "Even If It Kills Me"
  Send a message via Yahoo to Through-Glass  
  (#6 (permalink)) Old
CROSSBOW Offline
I can't get enough
*********
 
CROSSBOW's Avatar
 
Name: Zack
Gender: Male
Location: Arizona(Usa)

Posts: 2,807
Join Date: January 7th 2009

Re: I took somebody else's prescription medication...now I feel sick. - May 4th 2009, 12:45 AM

I would seek medical help as soon as possible.


  Send a message via AIM to CROSSBOW  
  (#7 (permalink)) Old
Member
I can't get enough
*********
 
InSovietRussiaORGASMGotU's Avatar
 

Posts: 2,089
Join Date: January 6th 2009

Re: I took somebody else's prescription medication...now I feel sick. - May 4th 2009, 01:46 PM

Moral of the story: Don't take meds not prescribed for you. Aside from that, the only answer you'll get here is the usual, go see a doctor.
   
  (#8 (permalink)) Old
helpinginlove Offline
Member
Welcome me, I'm new!
*
 
helpinginlove's Avatar
 
Name: Stephanie
Age: 23
Gender: Female

Posts: 30
Join Date: May 4th 2009

Re: I took somebody else's prescription medication...now I feel sick. - May 4th 2009, 05:01 PM

I would see a doctor, because blood from that area is not good and could be a sign of internal bleeding. But, I dont want to freak you out it could be nothing. But just to be sure, please go to a doctor about it.
   
  (#9 (permalink)) Old
LadiesLlama Offline
|Bring On The Rain|
Average Joe
***
 
LadiesLlama's Avatar
 
Age: 23
Gender: Male

Posts: 196
Join Date: January 22nd 2009

Re: I took somebody else's prescription medication...now I feel sick. - May 5th 2009, 03:20 PM

Rectal bleeding is a sign of internal bleeding, which could mean that something may have ruptured inside of your body. I suggest you get to the hospital, or even call 911, or an emergency number, depending upon where you are. Please do it quickly. This is a serious matter.



||I knew when I looked in his eyes ||
||That he was gonna be
trouble for me ||


PM||VM


Last edited by LadiesLlama; May 5th 2009 at 03:20 PM. Reason: srs bzns.
   
  (#10 (permalink)) Old
:hehe: Offline
Dulux Paint color chart.
Average Joe
***
 
:hehe:'s Avatar
 
Age: 24

Posts: 127
Join Date: March 6th 2009

Re: I took somebody else's prescription medication...now I feel sick. - May 12th 2009, 01:58 AM

You should definitely seek professional medical help. And tell your step dad that you took his meds, so he doesn't freak out and wonder why he's missing any pills.
   
  (#11 (permalink)) Old
Shannon Offline
The Awesome-ist.
Regular TeenHelper
*****
 
Shannon's Avatar
 
Name: Shannon
Gender: Depends on the weather.

Posts: 461
Join Date: January 5th 2009

Re: I took somebody else's prescription medication...now I feel sick. - May 14th 2009, 10:50 PM

I've taken Aderrall before (and I do not have ADD), and here is what the desired effect of taking it when you don't actually need it is: You get really hyper, and happy, and jumpy, and energetic, and it makes you not want to eat so you will not get hungry and lose weight, and it kind of gives you really bad cotton mouth.

Now call the hospital, seriously.
   
Closed Thread

Bookmarks

Tags
feel, medicationnow, prescription, sick

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off





All material copyright 1998-2014, TeenHelp.
Terms | Legal | Privacy | Conduct

Powered by vBulletin®.
Copyright ©2000-2014, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.